# SDR SCNA95253

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Batt
- Part number: PC1604
- Condition: Discharged
- Location: Right Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AFT LAV SMOKE DETECTOR WAS FOUND BEEPING CONSTANTLY.  THE BATTERY VOLTAGE WAS FOUND LOW, REPLACED BATTERY AND DETECTOR TESTED GOOD.
